# SDR CALA0400142

- Difficulty date: February 20, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26793
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 0.2 INCH CRACKS AT THREE FASTENERS IN NR 3 SLAT LOWER SKIN.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 57-43-01, FIGURE 206.
